A strengthening of Men'shov's theorem "on correction"
Matematičeskie zametki, Tome 35 (1984) no. 1, pp. 31-41
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1984_35_1_a3,
author = {F. G. Arutyunyan},
title = {A strengthening of {Men'shov's} theorem "on correction"},
journal = {Matemati\v{c}eskie zametki},
pages = {31--41},
year = {1984},
volume = {35},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1984_35_1_a3/}
}
F. G. Arutyunyan. A strengthening of Men'shov's theorem "on correction". Matematičeskie zametki, Tome 35 (1984) no. 1, pp. 31-41. http://geodesic.mathdoc.fr/item/MZM_1984_35_1_a3/